# SDR 2003UALA00817

- Difficulty date: October 29, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 73,862 hours, 18,700 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STA 651, STR 32R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER & TRIPLER REPAIR.
